Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 14, NWS Tallahassee, FL

February 9, 200715 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Feb 9, 2007, 1:48 PM CST for 15 counties in Florida. It took effect at Feb 10, 2007, 11:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 9, 2007, 1:48 PM CST (19:48 UTC)
In effect from
Feb 10, 2007, 11:00 AM CST
Expired
Feb 10, 2007, 6:00 PM CST
In force
7 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 40 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.8 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-02-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-02-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1009 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 091948
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
248 PM EST FRI FEB 9 2007

...A FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING FOR THE FLORIDA BIG BEND AND PANHANDLE FOR
POTENTIAL LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...A FAIRLY DRY AIRMASS IS EXPECTED TO MOVE INTO THE
AREA ON SATURDAY BEHIND A COLD FRONT WHICH WILL MOVE THROUGH THE
REGION TONIGHT. AS SKIES CLEAR SATURDAY MORNING...DAYTIME HEATING
WILL COMBINE WITH THE DRY AIR TO PRODUCE LOW RELATIVE HUMIDITY.

FLZ034-101230-
/O.CAN.KTAE.FW.A.0014.070210T1700Z-070211T0000Z/
/O.NEW.KTAE.FW.A.0015.070211T1600Z-070211T2300Z/
DIXIE-
248 PM EST FRI FEB 9 2007

...FIRE WEATHER WATCH IS CANCELLED...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON. THE FIRE WEATHER WATCH HAS BEEN CANCELLED. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ007-009>019-026>029-101230-
/O.UPG.KTAE.FW.A.0014.070210T1700Z-070211T0000Z/
/O.NEW.KTAE.FW.W.0014.070210T1700Z-070211T0000Z/
/O.NEW.KTAE.FW.A.0015.070211T1600Z-070211T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
248 PM EST FRI FEB 9 2007 /148 PM CST FRI FEB 9 2007/

...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM
EST /6 PM CST/ SATURDAY...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM
EST /6 PM CST/ SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN
ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

GAZ120>131-142>148-155>161-101230-
/O.NEW.KTAE.FW.A.0015.070211T1700Z-070211T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
248 PM EST FRI FEB 9 2007

...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

LANIER
4 follow-up statements
000 
WWUS82 KTAE 100936
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
436 AM EST SAT FEB 10 2007

...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EST /NOON CST/ THIS
AFTERNOON TO 7 PM EST /6 PM CST/ THIS EVENING FOR INLAND PORTIONS OF THE
EASTERN FLORIDA PANHANDLE AND MOST OF THE FLORIDA BIG BEND DUE TO LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG 
BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR SUNDAY AFTERNOON FOR 
SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LIKELY LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 25 PERCENT...

.DISCUSSION...HIGH PRESSURE WILL BUILD SOUTHWARD OVER THE REGION TODAY 
USHERING IN A MUCH DRIER AIRMASS. WHILE TEMPERATURES WILL ONLY WARM INTO 
THE LOWER 60S TODAY AND MID 60S ON SUNDAY...THE EXTREMELY DRY AIRMASS IN
PLACE WILL COMBINE WITH THESE TEMPERATURES TO PRODUCE RED FLAG CONDITIONS
ACROSS MOST OF NORTH FLORIDA ON SATURDAY WITH THE STRONG LIKELIHOOD
FOR RED FLAG CONDITIONS ON SUNDAY ACROSS NORTH FLORIDA AND SOUTH GEORGIA.

FLZ012-014-015-110000-
/O.CAN.KTAE.FW.W.0014.070210T1700Z-070211T0000Z/
/O.CON.KTAE.FW.A.0015.070211T1600Z-070211T2300Z/
BAY-GULF-FRANKLIN-
436 AM EST SAT FEB 10 2007 /336 AM CST SAT FEB 10 2007/

...RED FLAG WARNING IS CANCELLED FOR TODAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON DUE TO EXPECTED LONG DURATIONS OF RELATIVE 
HUMIDITY BELOW 35 PERCENT...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING TODAY. WHILE RELATIVE HUMIDITY VALUES MAY BRIEFLY
DROP BELOW 35 PERCENT THIS AFTERNOON...CRITICAL FOUR HOUR
DURATIONS ARE NOT EXPECTED. 

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ007-009>011-013-016>019-026>029-110000-
/O.EXT.KTAE.FW.W.0014.070210T1800Z-070211T0000Z/
/O.CON.KTAE.FW.A.0015.070211T1600Z-070211T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
436 AM EST SAT FEB 10 2007 /336 AM CST SAT FEB 10 2007/

...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EST /NOON CST/ THIS
AFTERNOON TO 7 PM EST /6 PM CST/ THIS EVENING DUE TO LONG 
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON DUE TO EXPECTED LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

THE RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EST /NOON CST/
THIS AFTERNOON TO 7 PM EST /6 PM CST/ THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

GAZ120>131-142>148-155>161-110000-
/O.CON.KTAE.FW.A.0015.070211T1700Z-070211T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
436 AM EST SAT FEB 10 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON DUE TO 
LIKELY LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...

A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON FOR SOUTHWEST
AND SOUTH CENTRAL GEORGIA. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ034-110000-
/O.CON.KTAE.FW.A.0015.070211T1600Z-070211T2300Z/
DIXIE-
436 AM EST SAT FEB 10 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON DUE TO EXPECTED LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON.  

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

38-GODSEY
000 
WWUS82 KTAE 101728
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1228 PM EST SAT FEB 10 2007

...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EST /NOON CST/
THIS AFTERNOON TO 7 PM EST /6 PM CST/ THIS EVENING FOR ALL OF THE
EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND...EXCEPT DIXIE COUNTY
DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON FOR THE EASTERN FLORIDA PANHANDLE AND
FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR SUNDAY AFTERNOON
FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LIKELY LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...

.DISCUSSION...HIGH PRESSURE WILL BUILD SOUTHWARD OVER THE REGION
TODAY USHERING IN A MUCH DRIER AIRMASS. WHILE TEMPERATURES WILL
ONLY WARM INTO THE LOWER 60S TODAY AND MID 60S ON SUNDAY...THE
EXTREMELY DRY AIRMASS IN PLACE WILL COMBINE WITH THESE
TEMPERATURES TO PRODUCE RED FLAG CONDITIONS ACROSS ALL BUT DIXIE
COUNTY OF NORTH FLORIDA TODAY WITH THE STRONG LIKELIHOOD FOR RED
FLAG CONDITIONS ON SUNDAY ACROSS NORTH FLORIDA AND SOUTH GEORGIA.

FLZ012-014-015-102030-
/O.EXA.KTAE.FW.W.0014.070210T1800Z-070211T0000Z/
/O.CON.KTAE.FW.A.0015.070211T1600Z-070211T2300Z/
BAY-GULF-FRANKLIN-
1228 PM EST SAT FEB 10 2007 /1128 AM CST SAT FEB 10 2007/

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY
MORNING THROUGH SUNDAY AFTERNOON. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ007-009>011-013-016>019-026>029-102030-
/O.CON.KTAE.FW.W.0014.070210T1800Z-070211T0000Z/
/O.CON.KTAE.FW.A.0015.070211T1600Z-070211T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
1228 PM EST SAT FEB 10 2007 /1128 AM CST SAT FEB 10 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY
MORNING THROUGH SUNDAY AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

GAZ120>131-142>148-155>161-102030-
/O.CON.KTAE.FW.A.0015.070211T1700Z-070211T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
1228 PM EST SAT FEB 10 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON DUE 
TO LIKELY LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ034-102030-
/O.CON.KTAE.FW.A.0015.070211T1600Z-070211T2300Z/
DIXIE-
1228 PM EST SAT FEB 10 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON DUE TO LIKELY LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

BARRY
000 
WWUS82 KTAE 101934
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
234 PM EST SAT FEB 10 2007

...A RED FLAG WARNING CONTINUES IN EFFECT UNTIL 7 PM EST /6 PM CST/ 
THIS EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA 
BIG BEND...EXCEPT DIXIE COUNTY DUE TO LONG DURATIONS OF RELATIVE 
HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM
EST /6 PM CST/ SUNDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND
FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY 
BELOW 35 PERCENT...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM TO 7 PM EST SUNDAY FOR ALL 
OF SOUTHWEST GEORGIA DUE TO LIKELY LONG DURATIONS OF RELATIVE HUMIDITY 
BELOW 25 PERCENT...

...THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR SOUTH CENTRAL GEORGIA 
ON SUNDAY HAS BEEN CANCELED...

.DISCUSSION...THE EXTREMELY DRY AIRMASS IN PLACE WILL PRODUCE RED FLAG 
CONDITIONS ACROSS NORTH FLORIDA AND SOUTHWEST GEORGIA ON SUNDAY. NO 
CONCERNS MONDAY AS LOW LEVEL MOISTURE BEGINS TO INCREASE AHEAD OF THE 
NEXT COLD FRONT THAT WILL PUSH THROUGH THE TRI-STATE REGION ON TUESDAY. 

GAZ127>131-146>148-158>161-102045-
/O.CAN.KTAE.FW.A.0015.070211T1700Z-070211T2300Z/
WORTH-TURNER-TIFT-BEN HILL-IRWIN-COLQUITT-COOK-BERRIEN-THOMAS-
BROOKS-LOWNDES-LANIER-
234 PM EST SAT FEB 10 2007

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELED THE
FIRE WEATHER WATCH FOR SUNDAY AFTERNOON. MINIMUM RELATIVE
HUMIDITIES MAY DIP BELOW CRITICAL LEVELS FOR AN HOUR OR TWO BUT
RED FLAG CONDITIONS ARE NO LONGER EXPECTED TO OCCUR. 

$$

FLZ007-009>019-026>029-110000-
/O.UPG.KTAE.FW.A.0015.070211T1600Z-070211T2300Z/
/O.NEW.KTAE.FW.W.0015.070211T1600Z-070212T0000Z/
/O.CON.KTAE.FW.W.0014.000000T0000Z-070211T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
234 PM EST SAT FEB 10 2007 /134 PM CST SAT FEB 10 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM
EST /6 PM CST/ SUNDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM EST /10
AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ034-110000-
/O.UPG.KTAE.FW.A.0015.070211T1600Z-070211T2300Z/
/O.NEW.KTAE.FW.W.0015.070211T1600Z-070212T0000Z/
DIXIE-
234 PM EST SAT FEB 10 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE COMBINATION OF WIND AND LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

GAZ120>126-142>145-155>157-110000-
/O.UPG.KTAE.FW.A.0015.070211T1700Z-070211T2300Z/
/O.NEW.KTAE.FW.W.0015.070211T1800Z-070212T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-EARLY-MILLER-
BAKER-MITCHELL-SEMINOLE-DECATUR-GRADY-
234 PM EST SAT FEB 10 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EST SUNDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE COMBINATION OF WIND AND LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BARRY
000 
WWUS82 KTAE 110005
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
705 PM EST SAT FEB 10 2007

...A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO
7 PM EST /6 PM CST/ SUNDAY FOR ALL OF THE EASTERN FLORIDA
PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM TO 7 PM EST SUNDAY
FOR ALL OF SOUTHWEST GEORGIA DUE TO EXPECTED LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 25 PERCENT...

.DISCUSSION...THE EXTREMELY DRY AIRMASS IN PLACE WILL PRODUCE RED
FLAG CONDITIONS ACROSS NORTH FLORIDA AND SOUTHWEST GEORGIA ON
SUNDAY. THERE WILL BE NO CONCERNS FOR MONDAY AS LOW LEVEL MOISTURE
BEGINS TO INCREASE AHEAD OF THE NEXT COLD FRONT THAT WILL PUSH
THROUGH THE REGION ON TUESDAY.

FLZ007-009>019-026>029-111230-
/O.EXP.KTAE.FW.W.0014.000000T0000Z-070211T0000Z/
/O.CON.KTAE.FW.W.0015.070211T1600Z-070212T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
705 PM EST SAT FEB 10 2007 /605 PM CST SAT FEB 10 2007/

...RED FLAG WARNING HAS EXPIRED...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 7 PM EST /6 PM CST/ SUNDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 7 PM EST /6 PM CST/ SUNDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE
GROWTH POTENTIAL.

$$

FLZ034-111230-
/O.CON.KTAE.FW.W.0015.070211T1600Z-070212T0000Z/
DIXIE-
705 PM EST SAT FEB 10 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST
SUNDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST
SUNDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE
GROWTH POTENTIAL.

$$

GAZ120>126-142>145-155>157-111230-
/O.CON.KTAE.FW.W.0015.070211T1800Z-070212T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-EARLY-MILLER-
BAKER-MITCHELL-SEMINOLE-DECATUR-GRADY-
705 PM EST SAT FEB 10 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EST
SUNDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EST
SUNDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE
GROWTH POTENTIAL.

$$

JAMSKI

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Feb 9, 1:35 PM CST, 13 minutes earlier.

Area forecast discussion, Feb 9, 1:35 PM CST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
235 PM EST FRI FEB 9 2007

.SYNOPSIS...THE COLD FRONT THAT MOVED INTO THE LOCAL REGION
OVERNIGHT HAS BECOME QUASI-STATIONARY ACROSS NORTH FLORIDA. THE
CLOUDS ERODED ACROSS MOST OF NORTH FLORIDA AND OUR SOUTHERN TIER
GEORGIA ZONES ALLOWING TEMPERATURES TO WARM INTO THE UPPER 60S TO
MID 70S AS OF 2 PM. LOCATIONS THAT CONTINUE UNDER A BLANKET OF THICK
CLOUD COVER WERE IN THE UPPER 50S TO LOWER 60S. ALSO WE SEE THE
EASTWARD ADVANCEMENT OF A FEW VERY LIGHT SHOWERS ACROSS OUR
WESTERNMOST ZONES.

&&

.SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)...THE UPPER FLOW WILL
CONTINUE TO DE-AMPLIFY TO BECOME NEARLY ZONAL SATURDAY NIGHT THROUGH
SUNDAY WITH SLIGHT RIDGING DEVELOPING SUNDAY NIGHT. AT THE
SURFACE...HIGH PRESSURE CENTERED NORTH OF THE NORTHERN PLAINS WILL
DROP TO THE SOUTHEAST INTO THE NATIONS MID SECTION BY DAYBREAK AND
GIVE THE AFOREMENTIONED FRONT CURRENTLY OVER NORTH FLORIDA A NUDGE
TO THE SOUTH. THIS HIGH WILL CENTER OVER THE TENNESSEE AND OHIO
VALLEYS BY DAYBREAK SUNDAY AND MOVE OFF THE MID ATLANTIC COAST
SUNDAY NIGHT. WILL KEEP THE SLIGHT POP FOR ALL BUT THE SOUTHEAST BIG
BEND TONIGHT. MOST LOCATIONS WILL BE RAIN FREE. DESPITE THE FRONT
PUSHING SOUTH OF OUR ENTIRE FA OVERNIGHT...MIN TEMPS WILL BE
ELEVATED SOMEWHAT BY THE EXPECTED CLOUD COVER. SHORT TERM MODELS
INSIST THAT THESE CLOUDS WILL ERODE SHORTLY AFTER DAYBREAK SATURDAY
WITH A MOSTLY SUNNY DAY ON TAP ALL ZONES. HOWEVER...TEMPS WILL BE
COOLER THAN TODAY AS NORTH TO NORTHWEST WINDS PULL DOWN THE COOLER
AND MUCH DRIER AIRMASS INTO THE REGION. WE WILL HAVE NEARLY IDEAL
RADIATIONAL COOLING SATURDAY NIGHT AND THAT WILL ALLOW TEMPS TO DIP
TO THE FREEZING MARK IN SOME OF THE INLAND LOCATIONS. A SLOW WARMING
TREND BEGINS SUNDAY AND SUNDAY NIGHT.

.LONG TERM...(MONDAY THROUGH THURSDAY).
MODELS CONTINUE TO BE REMARKABLY CONSISTENT WITH THE OVERALL
SYNOPTIC PATTERN AT THE FIRST PORTION OF THE LONG TERM FORECAST.
WHILE THERE HAVE BEEN A FEW DIFFERENCES WITH RESPECT TO THE
DEVELOPING STORM SYSTEM ACROSS THE CENTRAL PLAINS...THE GENERAL
CONSENSUS WILL BE A FAST MOVING STORM SYSTEM THAT WILL AFFECT THE
SOUTHEASTERN US ON TUESDAY. THE STRENGTH OF THIS SYSTEM AND THE
EXACT TIMING STILL REMAIN A LITTLE UNCERTAIN...BUT CONFIDENCE IN
THIS PORTION OF THE FORECAST IS HIGHER THAN NORMAL. BEYOND
TUESDAY...THERE REMAINS A LOT OF UNCERTAINTY IN THE MODELS DUE TO
CONTINUED VARIABILITY IN THE MODEL SOLUTIONS.

MONDAY...CYCLOGENESIS BEGINS OVER THE WEST CENTRAL PLAINS IN
RESPONSE TO A SHORTWAVE MOVING OUT OF THE ROCKIES. WITH THE SURFACE
HIGH MOVING EAST OF OUR REGION...AND THIS DEVELOPING STORM SYSTEM
TAKING SHAPE OVER CENTRAL OKLAHOMA...SOUTHERLY FLOW WILL COMMENCE IN
THE MORNING STARTING THE PROCESS OF BRINGING IN A WARM AND MOIST
AIRMASS. TEMPERATURES ON MONDAY WILL RESPOND ACCORDINGLY AS PARTLY
CLOUDY SKIES ARE EXPECTED WHICH WILL CREATE TEMPERATURES IN THE
UPPER 60S TO LOW 70S. A SURFACE WARM FRONT IN ASSOCIATION WITH THE
STORM SYSTEM IS EXPECTED TO REMAIN FAR ENOUGH NORTH OF THE REGION TO
PRECLUDE THE NEED FOR ANY POPS IN THE FORECAST.

TUESDAY...SURFACE SYSTEM MOVES RAPIDLY EASTWARD AND WILL BE
APPROACHING THE REGION AFTER DAYBREAK. THERE HAVE BEEN A FEW TRACK
AND TIMING ISSUES BETWEEN THE VARIOUS MODELS. THE 08/18Z GFS WAS A
LITTLE SLOWER WITH ITS PROGRESSION...BUT KEPT THE LOW FURTHER SOUTH
THAN THE 08/00Z GFS. THE 08/12Z EURO WAS STILL VERY PROGRESSIVE BUT
WITH A NORTHERN TRACK ACROSS SOUTHERN TENNESSEE AND SOUTHERN NORTH
CAROLINA. INTERESTINGLY...THE 09/00Z GFS AND 09/00Z EURO HAVE COME
INTO CLOSE AGREEMENT WITH RESPECT TO THE POSITION AND INTENSITY OF
THIS STORM SYSTEM. THE FORECAST TRACK THIS MODEL CYCLE HAS SHIFTED A
LITTLE FURTHER SOUTH ON TUESDAY WITH THE SURFACE LOW PRESSURE AREA
MOVING ACROSS NORTH CENTRAL ALABAMA AND MIDDLE GEORGIA. THE MODEL
FIELDS HAVE RESPONDED WITH SLIGHTLY BETTER DYNAMICS THIS CYCLE (55KT
LLJ ACROSS THE REGION AND 0-6KM BULK SHEAR VALUES APPROACHING 50KT).
INSTABILITY LOOKS VERY GOOD WITH PLENTY OF TIME FOR RETURN FLOW OFF
THE GULF. LIFTED INDICIES OF -1C TO -3C ARE PREDICTED IN THE MODELS
ALONG WITH SBCAPE OF 750J/KG TO 1500J/KG ACROSS THE CWA. IF ALL OF
THIS MATERIALIZES AS CURRENTLY PREDICTED IN THE MODELS...WE COULD BE
LOOKING AT AN ACTIVE DAY ON TUESDAY WITH A VERY ACTIVE LINE OF
STRONG TO SEVERE STORMS JUST AHEAD OF THE SURFACE COLD FRONT. BASED
ON THE FAVORABLE THERMODYNAMICS...HAVE KEPT THE THUNDER WORDING IN
THE ZONES...BUT WILL KEEP POPS IN THE 40 PERCENT RANGE BASED ON THE
INCONSISTENCIES ON TIMING IN THE MODELS. LATER SHIFTS WILL LIKELY BE
ABLE TO INCREASE POPS AND ADD SEVERE WORDING IF THE MODELS START TO
ZERO IN A LITTLE MORE.

WEDNESDAY AND THURSDAY...A BRIEF RESPITE FROM THE ACTIVE WEATHER WILL
BE ON TAP FOR WEDNESDAY AS THE REGION WILL LIE BETWEEN TWO WEATHER
SYSTEMS. DONT SEE A LOT OF COLD AIR RIGHT NOW BEHIND THE STORM
SYSTEM THAT WILL PASS ON TUESDAY...SO TEMPERATURES SHOULDNT DROP
TOO MUCH. THE FORECAST FOR THURSDAY IS QUITE DIFFICULT. MODEL
INCONSISTENCIES ABOUND HERE WITH PREVIOUS RUNS OF THE GFS BRINGING
ANOTHER SURFACE LOW PRESSURE SYSTEM OVER THE REGION. THE 09/00Z GFS
KEEPS THIS FEATURE SOUTH OF THE REGION. THE 09/00Z EURO HAS THIS
SYSTEM FURTHER NORTH AND CAUSES MORE OF AN IMPACT ON OUR REGION.
BASED ON ALL THE UNCERTAINTIES...WILL ONLY MAKE MINOR ADJUSTMENTS TO
THE FORECAST HERE UNTIL THE MODELS COME INTO SOME FORM OF AGREEMENT.

&&

.AVIATION...STATIONARY FRONT CONTINUES TO WIGGLE OVER THE FLORIDA
PANHANDLE THROUGH KPFN TO KJAX AND INTO THE ATLANTIC. FRONT IS VERY
WEAK...BUT CONTINUES TO GENERATE PERIODS OF BKN 5-6 KFT CIGS VCNTY
AND NORTH OF FRONT AND P6SM SCT 250 SOUTH OF FRONT. THOUGH FRONT HAS
SAGGED SOUTH TOWARDS KCTY OVERRUNNING CLOUDS HAVE REMAINED WELL
NORTH AND SO FAR HAVE ONLY AFFECTED THE FLORIDA PANHANDLE...SE
ALABAMA AND SOUTHERN GEORGIA.  HOWEVER CLOUDS APPEAR TO FINALLY BE
MOVING FURTHER SOUTH THROUGH THE PANHANDLE AND WILL REACH INTO THE
FLORIDA BIG BEND OVER THE NEXT 6 HOURS.  THIS WILL AFFECT THE KTLH
AND KPFN AERODROMES AND WESTERN PORTIONS OF TWEB ROUTE 112 AND
NORTHERN PORTIONS OF TWEB ROUTE 117.  THE FRONT IS FCST TO SAG SOUTH
INTO CENTRAL FLORIDA BY TOMORROW MORNING WITH VFR CONDITIONS
RETURNING OVER THE ENTIRE AREA TOMORROW.

&&

.MARINE...WINDS AND SEAS WILL INCREASE SLIGHTLY OVERNIGHT AS THE
FRONT PUSHES THROUGH THE LOCAL WATERS. WINDS AND SEAS WILL DROP
BACK DOWN SATURDAY AND REMAIN LOW THROUGH AT LEAST SUNDAY NIGHT. ON
MONDAY...WINDS WILL INCREASE FROM THE SOUTH AHEAD OF THE NEXT COLD
FRONT. WE COULD SEE SCA CONDITIONS ON TUESDAY ALONG WITH STRONG
THUNDERSTORMS AS THE COLD FRONT MOVES ACROSS THE MARINE AREA.

&&

.FIRE WEATHER...WILL UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG
WARNING FOR OUR FLORIDA ZONES TOMORROW DUE TO EXPECTED LONG
DURATIONS OF LOW RELATIVE HUMIDITY. HOWEVER...WE WILL LEAVE OUT
DIXIE COUNTY AS ONLY MARGINAL DURATIONS ARE EXPECTED THERE. FOR
SUNDAY...LOOKS LIKE RED FLAG CRITERIA WILL BE MET FOR ALL FLORIDA
AND GEORGIA ZONES. WILL PLACE THESE COUNTIES IN A FIRE WEATHER
WATCH. NO CONCERNS FOR MONDAY INTO AT LEAST MID WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  45 61 33 64 36/ 20 00 00 00 00
PANAMA CITY  46 60 37 63 46/ 20 00 00 00 00
DOTHAN       37 56 31 61 41/ 20 00 00 00 00
ALBANY       38 58 30 61 38/ 20 00 00 00 00
VALDOSTA     43 59 32 64 38/ 20 00 00 00 00
CROSS CITY   46 65 34 66 41/ 10 00 00 00 00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...FIRE WEATHER WATCH ALL ZONES SUNDAY AFTERNOON.
FL...RED FLAG WARNING ALL ZONES EXCEPT DIXIE.
     FIRE WEATHER WATCH ALL ZONES SUNDAY AFTERNOON.

&&

PUBLIC/MARINE...BARRY
AVIATION/FIRE WX...LANIER
LONG TERM...GODSEY
Hazardous weather outlook, Feb 9, 5:00 AM CST, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
600 AM EST FRI FEB 9 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-101100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
600 AM EST FRI FEB 9 2007 /500 AM CST FRI FEB 9 2007/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...
A WEAK COLD FRONT AND AN UPPER LEVEL DISTURBANCE WILL COMBINE TO
PRODUCE AREAS OF LIGHT RAIN TODAY ACROSS THE REGION. NO HAZARDOUS
WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
COOLER AND DRIER AIR WILL MOVE IN BEHIND THE WEAK COLD FRONT ON
SATURDAY AS HIGH PRESSURE TAKES CONTROL OF THE WEATHER IN THE
SOUTHEAST. A BRIEF PERIOD OF FREEZING TEMPERATURES WILL BE
POSSIBLE SATURDAY NIGHT.

A DEVELOPING STORM SYSTEM WILL BEGIN TO TAKE SHAPE ACROSS THE
SOUTH CENTRAL PLAINS ON MONDAY AND MOVE RAPIDLY EASTWARD TOWARD
THE SOUTHEAST BY TUESDAY. THIS STORM SYSTEM WILL BRING THE CHANCE
FOR SHOWERS AND THUNDERSTORMS ON TUESDAY AFTERNOON. AT THIS
TIME...THERE REMAINS SOME UNCERTAINTY WITH RESPECT TO THE TRACK
AND STRENGTH OF THIS SYSTEM. HOWEVER...THE POTENTIAL DOES EXIST
FOR SOME OF THE THUNDERSTORMS ASSOCIATED WITH THIS SYSTEM TO
BECOME STRONG TO SEVERE ON TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 1:48 PM CSTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more24 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.